# SDR JJBA20250213023

- Difficulty date: February 7, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB AFT OF REAR SPAR 3, LH SKIN UPPER AND LOWER PROFILE CRACKED. REMOVED AND REPLACED
